# SDR LR7A04032

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,185 hours, 22,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION PER JOB CARD HA1200 FOUND CENTER WING REAR BEAM WEB CRACKED APPROX 1.0 INCH AND TERMINATING AT ACCESS OPENING, AT CWS 45 LEFT, FS 597, WL 262.  REPAIRED WEB IAW LAC MEA 382-57-04-024.  LP 15001, ITEM M1.
